# SDR KBM2005F00173

- Difficulty date: July 26, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 1234T100372
- Part serial: B0411290
- Condition: Noisy
- Location: Turn & Bank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN AND BANK, UNIT MAKING LOUD NOISE, REMOVED AND REPLACED.  (K)
